So, what if the question was: is an overdose of codeine life-threatening? Thanks for your previous answer.
I wouldn't be so worried about the codeine as I would about the Tylenol itself, something that can wreck a liver. You might want to check the exact amount of Tylenol in a pill. This is what Drugs.com has to say about Acetaminophen / Tylenol
"In acetaminophen overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect. Renal tubular necrosis, hypoglycemic coma and thrombocytopenia may also occur.
Early symptoms following a potentially hepatotoxic overdose may include: nausea, vomiting, diaphoresis and general malaise. Clinical and laboratory evidence of hepatic toxicity may not be apparent until 48 to 72 hours post-ingestion.
In adults, hepatic toxicity has rarely been reported with acute overdoses of less than 10 grams or fatalities with less than 15 grams."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2011 • 1 answer
Posted 16 Oct 2014 • 1 answer
Posted 19 Mar 2015 • 2 answers
Tylenol with Codeine 3 - If you have been taking Tylenol 3 long term, could it affect your sleeping?
Posted 14 Apr 2015 • 1 answer
Posted 14 Feb 2016 • 2 answers